# SDR ZIAA96016

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8042U
- Make and model: Doug DC-8F-54
- Aircraft serial: 45676
- System (JASC): 2612 · Fire Detection
- Part: Detection Loop
- Part number: 24407332
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

HUF - DURING CLIMB-OUT, SHUT DOWN NR 4 ENGINE DUE TO FIRE WARNING INDICATION.  VISUALLY INSPECTED, FOUND UPPER DETECTION LOOP CHAFED.  REPLACED DETECTION LOOP.  OPERATIONAL CHECKED GOOD.  NO EVIDENCE OF FIRE FOUND.  (M)
